# SDR IXXA20150115028

- Difficulty date: January 13, 2014
- Submitted: January 15, 2015
- Operation: Air carrier
- Aircraft: N763CX
- Make and model: Boeing 767232
- Aircraft serial: 22223
- Aircraft time: 78,323 hours, 36,859 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Attach Angle
- Part number: 173T13021
- Condition: Cracked
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LOWER FWD ATTACH ANGLE ON WEB AT THE BOTTOM OF THE VERTICAL COMMON TO PANEL 324AL HAS A .50 CRACK.  R & R ANGLE IAW DWG 173T1302.  INSTALLED ANGLE IAW SRM 51-40-02.
